# SDR USAA2011040891381

- Difficulty date: April 7, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 32,553 hours, 11,840 cycles
- Engine: Cfmint CFM565B4
- Engine time: 28,517 hours, 11,660 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3053557170
- Part serial: DC150655
- Condition: Failed
- Location: Engine
- Part time: 28,517 hours, 11,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: B

## Discrepancy

FLT 1446 -AT CRUISE, 5.2 VIBRATION INDICATION ON N2.  BEGAN NEARING A THUMPING SOUND WHICH WAS MORE PRONOUNCED IN THE REAR OF THE AIRCRAFT AS CONFIMED BY THE FLIGHT ATTENDANTS.  N2 WENT TO 9 AND THE ENGINE BEGAN TO SPOOL DOWN.  CREW PERFORMED ENGINE SHUTDOWN PROCEDURES AND DECLARED EMERGENCY, DIVERTED TO OMA.  REMOVED AND REPLACED NR 2 ENGINE PER PER JPC 2640071001.  VENDOR IDENTIFIED FAILURE OF NR 4 BEARING AS THE ROOT CAUSE.
